I was taking the sprintec birth control pills and my doctor said to skip the placebo pills (white pill). It's my first time taking my pills without the placebo pills and I have been having brown discharge. Is this considered as my period cycle? Is it normal? And no I haven't have intercourse for awhile, so it's not implanting. The brown discharge is more than than I expected. It is only on the pad and when I wipe but not when I use the bathroom. It also started five days after the day I was suppose to start my actual period date. So what is this actually?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2012 • 1 answer
Updated 24 Mar 2015 • 1 answer
Updated 22 May 2015 • 1 answer
Updated 7 Jul 2017 • 2 answers
Updated 9 Jun 2018 • 1 answer